Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

zhivago

Member
  • Total Reviews

    0
  • Content Count

    50
  • Joined

  • Last visited

Community Reputation

0 Neutral

About zhivago

  • Rank
    Junior Member
  • Birthday 01/09/1986

Profile Information

  • Gender
    Male
  1. so lateley i've been having the most ridiculous flushing ever. i've been off accutane for about 2 months. and just even out of nowhere sometimes ill just flush and get bright red/sweat. does anyone else experience this/does it go away. I honestly think its way worse than having actual acne. any help?
  2. So i was curious i just finished my accutane course about 2 1/2 weeks ago and im still moisuterizing, its not that i need to i just prefer to i guess. Will it end up clogging my pores though, should i stop? And also will moisurizing irritate red marks or help them fade? Any help would be great! thanks
  3. so i just finished up my course this past saturday (yayy). I still have my weird sweating in strange places going on (eyebrows/ upper/bottom lip) and fatigue/body aches, i was seeing if anyone else experienced these and how far after treatment they may have gone away. thankss!
  4. so i'm in my 5th month of treatment with possible one to go depending on what my derm says next week. since like the 2nd month i've sweated tremendously above and under my lips and my eyesbrows lol..which i never have before..curious to see if anyone else experiences sweating.
  5. how bad are your red marks? any scarring? did you have the redmarks prior to starting accutane? ah i would say about 70 percent red marks and the rest active acne..the red marks seem to be ghealing a bit but id like to go on one more month just to get an extra push in to make sure it does the best job it can.
  6. so, i officially have 19 more days worth of pills to take of my 5 month treatment. i'm pretty happy with how things are going. hanvt had any active acne in two months just all red marks. im trying to figure out if i should stay on for a 6 month or not, i've been on 60 mg for the last two months..any ideas?
  7. so i've been on accutane for about 4 months and its going very well. But recently in the past few weaks i've been getting really stiff in my chest/neck/shoulders. My neck is more tender then stiff when i touch it. has anyone else experienced this during treatment?
  8. so this is a 2 part question. i've been like so tired the past couple days like just laying in bed all day and watching tv..not depressed whatsoever..im happy with how my treatment is coming alot..i was checking to see if anyone else had experienced this for days in a row. and also i've had a little sore throat for the past 2-3 days..is that normal or no? thanks!
  9. so..i was an idiot and was a few days late paying my health insurance and they took me off. i went to pick my prescription up today and i couldnt. so will missing 3-4 days of pills have any effect while everything gets fixed. i know this question has been asked before but i just want to be sure.
  10. I experienced groin pain for about 2 weeks at the end of my first month of treatment. I wasn't sure if it was accutane related or some health issue so i went to the doctor and got some tests done because i thought it was something serious. but there was nothing wrong and he said he was sure it was the accutane and a few days later it started going away and hasnt come back. i think its just your body getting accustomed to the drug. i wouldnt worry too much about it unless its persistant throughto
  11. I've been on accutane almost 3 months and its going pretty well at the moment, i havnt broken out in about a month and a half aside from 1 or two little whiteheads tthat i popped and healed and the redness. my question is can excercising alot and becoming sweat cause any breakouts on accutane or start one?
  12. I have the same thing going on right now. on the bottom sides of my lips. its like a red/dry patch. its tolerable but a it annoying. when i saw my derm a week ago she said to use use vaseline and try using hydrocortisone cream on it every other day for a few days and it should start going down which ive been doing, and its not as bad. so i reccomend doing that. hope it helps.
×